# SDR 95FDEA00216

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152FE
- Make and model: Boeing 727-25
- Aircraft serial: 18285
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: C, N
- Precautionary procedure: A

## Discrepancy

ON GEAR EXTENSION LEFT MAIN GEAR INDICATED UNSAFE (RED) NOTED A BIRD STRIKE ON LEFT SIDE PRIOR TO GEAR EXTENSION.  FOUND LEFT MLG DOWNLOCK SW INOP.  REMOVED AND REPLACED LEFT MLG DOWNLOCK SW PER MM 32-61-21 AND 32-61-0  A/C JACKED, GEAR OPS CHECKED NORMAL PER MM 32-61-0.  FOUND NO DAMAGE FROM BIRD STRIKE.
